MathSciNet Relay Station
MathSciNet bibliographic data
MR173816 (30 #4024) 34.40
Knobloch, H.-W. Comparison theorems for nonlinear second order differential equations. J. Differential Equations 1 1965 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement